Vyvanse Abuse – Understanding The Dangerous Consequences Of Drug Misuse Or Overuse
The prevalence of Vyvanse Abuse is significantly increasing despite the fact that information and precautions about the medicine are scattered on the web. There can be a few reasons behind Vyvanse Abuse and each of them usually depends on the situation, behaviour and tendencies of the person under medication.
The question about the unhealthy drug intake also extends to how a person can determine whether or not the drug usage is already considered as abusive.
What Is Considered As Vyvanse Abuse?
The usage of the medicine is already abusive when the following takes place:
- When a patient has uncontrollable craving for and excessively consumes the drug. The generally recommended dose is 30 mg once in a day and when a patient takes higher than the prescribed dose or many times in a day it is considered abusive.
- When a patient takes it for a period longer than prescribed. The suggested treatment should not be for consecutive months. If a patient uses the medication for continuous and uninterrupted months which is longer than what is directed by the healthcare provider it is considered abusive.
- When an individual uses the drug for non-medical purposes other than what the drug is intended or prescribed for.
The Unpleasant Reasons Why Abusive Drug Use Takes Place
The medicine causes fluctuation of dopamine and when taken excessively it intensely increases the dopamine stages. This disrupts the regular communication between brain cells and causes unusual increase. This gives an individual the addictive “high” feeling and the reason to get larger doses for a longer period. Another reason is that patients tend to adjust doses on their own, not because they want to get the “high” feeling but because they are preoccupied with the wrong idea that the doses prescribed for them are not working and that they need to increase their doses to get the therapeutic benefits of the drug.
Symptoms That A Person Is Already Overusing The Medicine
- Rash – When a person is excessively consuming the medicine it affects the body internally and can manifest through skin rash or skin irritability.
- Sleeping Trouble – The person will definitely have difficulties getting some sleep when the drug is overused. This is because a single dose can let the medicine stay in the body for 14 hours or more and when you take larger doses more substances are retained in the body. Even if you take the extra doses in the morning the effects will still extend in the evening.
- 3. Irritability – Excessive use of the medicine interrupts with the brain’s communication system and thus affects the mood of the person.
- 4. Unusual Behavior Or Personality Change – Behavioural changes may include aggression and the tendency to become violent. A person may also begin to shift his priorities such as neglecting the family and being preoccupied with the cravings for the medicine.
- 5. Heart Problems – Myocardial infarction or other heart-related illnesses can also develop even if the patient has no history or family background of cardiovascular diseases.
- Death – This is the most frightening consequence of drug overuse as it can start with having seizures, respiratory failure, heart attack or coma and then end up in the loss of life.
General Information About The Unhealthy Drug Intake
- 1. Excessively consuming the medicine may lead the patient to believe that the drug is no longer controlling the symptoms of ADHD and to think that taking larger doses is the right and only option.
- When a person overuses the medicine, it is not advisable to instantly stop taking the drug as it may cause serious withdrawal effects. The healthcare provider may gradually reduce the dose until the body is able to adjust with the dose changes.
- It is important to note that abruptly stopping the medication during drug overconsumption may result to serious problems such as severe tiredness or depression.
- If in case you have or anyone in your family has present or history of addiction with drugs or alcohol let your healthcare provider know about it.
Many patients have suffered a number of devastating consequences from Vyvanse Abuse and the road to recovery or rehabilitation is usually tougher than having the condition being treated. Drug misuse or overuse is very dangerous and it will give you several medical conditions which you never had before. This is exactly why it is very important to at all times adhere to the dosing instructions prescribed by the healthcare provider and to not under any circumstances adjust the dose.